# SDR GLBA2002192

- Difficulty date: December 6, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 28,866 hours, 33,074 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT LOW HYD PRESS LIGHT FLICKERS.  REMOVED AND REPLACED PRESSURE SWITCH, OPS CHECK GOOD.
